MathSciNet Relay Station
MathSciNet bibliographic data
MR833703 35K20 (31B25)
Mair, B. A. Boundary behavior of positive solutions of the heat equation on a semi-infinite slab. Trans. Amer. Math. Soc. 295 (1986), no. 2, 687–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement